# SDR AU970114

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-25-235
- Engine: Lyc O540B2C5
- Propeller: Mcauly 1A200FA
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: 72877
- Condition: Spalled
- Location: Cam Nr 5 Lobe
- Component: Lyc, CAMSHAFT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CAMSHAFT NO5 LOBE AND ASSOCIATED TAPPET BODIES (2OFF) SEVERELY SPALLED
